# SDR CA990223011

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 35A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66003013
- Condition: Failed
- Location: Hydraulic System
- Part time: 8,234 hours
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON FINAL WITH FULL FLAPS, THE LEFT SPOILER ON REMAINED EXTENDED WHEN CONTROLS WERE RETURNED TO NEUTRAL.   AIRCRAFT LANDED OK.  NR 2 HYDRAULIC PUMP HAD FAILED AND CONTAMINATED SYSTEM WITH DEBRIS WHICH CLOGGEDTHE SPOILER FILTER.  THIS CAUSED SPOILER TO FREEZE IN POSITION.  INVESTIGATION OF PUMP SHOWED THAT ONE OF THE PISTON RETAINER SCREWS WAS MISSING. THE SCREW FOUND IN PUMP CAVITY.  IT APPEARS THIS SCREW HAD BACKED OUT OF POSITION AS IT WAS NOT SHEARED AND THREADS IN PLATE WERE NOT DAMAGED.  THIS BEING THE CASE, IT WOULD BE CAUSE FOR PUMP FAILURE AS IT WOULD END UP IN PISTON CAVITY.  THERE WAS NO EVIDENCE OF A SCREW BEING SAFETY WIRED AS OTHER 3 SCREWS WERE, BUT THIS COULD NOT BE CONFIRMED.
